zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of nontrivial periodic solutions for first order functional differential equations. (English) Zbl 1075.34064
Summary: In the case of not requiring the nonlinear terms to be nonnegative, the existence of nontrivial periodic solutions for the first-order functional-differential equations is considered by using the partial ordering theory.

MSC:
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Chow, S. N.: Remarks on one dimensional delay-differential equations. J. math. Anal. appl. 41, 426-429 (1973) · Zbl 0268.34072
[2] Gibbs, H. M.; Hopf, F. A.; Kaplan, D. L.; Shoemaker, R. L.: Observation of chaos in optical bistability. Phys. rev. Lett. 46, 474-477 (1981)
[3] Hadelar, K. P.; Tomiuk, J.: Periodic solutions of differential-difference equations. Arch. ration. Mech. anal. 65, 87-95 (1977) · Zbl 0426.34058
[4] Mallet-Paret, J.; Nussbaum, R. D.: A differential-delay equation arising in optics and physiology. SIAM J. Math. 20, 249-292 (1989) · Zbl 0676.34043
[5] Mallet-Paret, J.; Nussbaum, R. D.: Global continuation and asymptotic behavior for periodic solutions of a differential-delay equation. Ann. math. Pure. appl 145, 33-128 (1986) · Zbl 0617.34071
[6] Cheng, S. S.; Zhang, G.: Existence of positive periodic solutions for non-autonomous functional differential equations. Electron. J. Differential equations 2001, No. 59, 1-8 (2001) · Zbl 1003.34059
[7] Zhang, G.; Cheng, S. S.: Positive periodic solutions of nonautonomous functional differential equations depending on a parameter. Abstr. appl. Anal. 7, No. 5, 256-269 (2002)
[8] Jiang, D. Q.; Wei, J. J.: Existence of positive periodic solutions of nonautonomous functional differential equations. Chinese ann. Math. 20, No. 6, 715-720 (1999) · Zbl 0948.34046
[9] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[10] Guo, D. J.: Nonlinear functional analysis, science and technology press of shandong. (1985)
[11] Cooke, K. L.; Kaplan, J. L.: A periodicity threshold theorem for epidemics and population growth. Math. biosci. 31, 87-104 (1976) · Zbl 0341.92012
[12] Leggett, R. W.; Williams, L. R.: A fixed point theorem with application to an infectious disease model. J. math. Anal. appl. 76, 91-97 (1980) · Zbl 0448.47044
[13] Agarwal, R. P.; O’regan, D.: Periodic solutions to nonlinear integral equations on the infinite interval modelling infectious disease. Nonlinear anal. 40, 21-35 (2000) · Zbl 0958.45011